# SDR COMA0010045

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Aircraft time: 20,867 hours, 21,726 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Knob
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 25 DEGREES WHEN SELECTED TO 45 DEGREES FOR LANDING.  REMOVED DEBRIS FROM FLAP SELECTOR FLAP, OPERATION NORMAL.
